# SDR 98ZZZX4060

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6894B
- Make and model: Piper PA-18A 150
- Aircraft serial: 185087
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Condition: Separated
- Location: Carburetor
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE STOPPAGE AND FORCED LANDING OFF AIRPORT OCCURRED WHEN THE BUTTERFLY VALVE IN THE CARBURETOR HEAT AIRBOX SEPARATED FROM ITS SHAFT AND BLOCKED OFF AIR FLOW TO CARBURETOR/ENGINE.
